# SDR DALA2025072805671

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 49,917 hours, 26,003 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3128 PUNGENT MELTED CRAYON SMELL ASSUMED (WITH APU BLEED. APU HAD 3+ MIN WARMUP BEFORE BLEED APPLICATION). CORRECTIVE ACTION: HANGED BOTH OZONE FILTERS & RECIRCULATION FILTERS. WORKED J/C 2100-2005. COMPLETED J/C 4900-2001. (7281788).
